# SDR YENA2024052100769

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,587 hours, 23,154 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B1404
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,112 hours, 3,053 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#984, RDU-BOS. 'STEER FAIL; REMOVED AND REPLACED STEERING FEEDBACK SENSOR #2 IAW AMM 32-53-09. FAULT CLEARED. FUNCTIONAL TEST GOOD IAW AMM 32-53-09. A/C OK FOR CONT. SVC.'
